# SDR REXA2012080801240

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9146
- Aircraft time: 11,538 hours, 8,285 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY DOOR AT 12 AB SQUEALING AT DOOR FLAP.  CLEANED AND APPLIED SEALANT AT GAP ON EMERGENCY DOOR FLAP RGF AMM 52-21-00.  OK FOR SERVICE, LT WING FWD EMERGENCY DOOR.
